# SDR CALA2017040400840

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 29,634 hours, 9,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ISLE PATH LIGHT AT ROW 20ABC MISSING. R&R EPL/PROXIMITY LIGHT ASSY AT ROW 20ABC IAW AMM 33-51-01-960-802. OPS CHK GOOD.
